1 doctor weighed in:

Finished bactrim (sulfamethoxazole and trimethoprim) and flagyl. Now I am experiencing vaginal burning and white, pasty discharge. Could it be a yeast infection with no itching?

1 doctor weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease

In brief: Yes, possible yeast

Antibiotics like Bactrim (sulfamethoxazole and trimethoprim) and Flagyl can trigger yeast infections.
Yeast infections often don't itch, and your other symptoms sound typical for a vaginal yeast infection. Return to the doctor or clinic where those antibiotics were prescribed. Or if you want to try an over-the-counter yeast medication like miconazole, see your doctor if your symptoms don't clear up right away. Good luck!

In brief: Yes, possible yeast

Antibiotics like Bactrim (sulfamethoxazole and trimethoprim) and Flagyl can trigger yeast infections.
Yeast infections often don't itch, and your other symptoms sound typical for a vaginal yeast infection. Return to the doctor or clinic where those antibiotics were prescribed. Or if you want to try an over-the-counter yeast medication like miconazole, see your doctor if your symptoms don't clear up right away. Good luck!
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
36 years in practice
1M people helped
Continue
100,000 doctors available